# SDR QXEA2014081400676

- Difficulty date: August 14, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 14,031 hours, 15,218 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Loose
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WOULD NOT PRESSURIZE ON TAKEOFF.  RETURNED TO FIELD.  LANDING UNEVENTFUL. FOUND CLAMP CONNECTING COMPRESSOR OUTLET DUCT AND COMPRESSOR OUTLET CROSSOVER DUCT FROM THE LT AIR CONDITIONING PACK CAME LOOSE AND LEAKING AIR.  R & R LT COMPRESSOR OUTLET DUCT AND COMPRESSOR OUTLET CROSSOVER DUCT, REF AMM 21-51-21-000-801/400-801.  PRESSURIZED THE ACFT IAW 21-00-00-863-801.  PRESSURIZATION CHECK GOOD. ACM AIRFLOW CHECKS GOOD.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
